# SDR FDEA201912043176

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 47142414
- Part serial: 196
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACK SCREW HAS DAMAGED THREADS AT LOWER END COMPLIED WITH EA # 6-2740-T0350478, FLIGHT CONTROL-H.STAB / SPEED TRIM - THS   JACKSCREW, LOWER THREADS, GOUGE * THIS EA DEVIATES FROM EO 6-2740-7-5001.
